# SDR AALA201708019042

- Difficulty date: July 11, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 19,330 hours, 7,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT L-4 DOOR FRAME SILL SHAPE FITTING AT FR 67. REPLACED SILL SHAPE FITTING PER SRM 51-42-11.
